MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 15X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL IMPLANT MOBIC M ST 15X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3555
Medical Device Problem Codes Expiration Date Error (2528); Patient Device Interaction Problem (4001); Migration (4003)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Hearing Impairment (1881); Failure of Implant (1924); Unspecified Infection (1930); Memory Loss/Impairment (1958); Loss of Range of Motion (2032); Loss of Vision (2139); Neurogenic Shock (2265); Numbness (2415); Neck Pain (2433); Cramp(s) /Muscle Spasm(s) (4521); Unspecified Musculoskeletal problem (4535); Swelling/ Edema (4577)
Date of Event 10/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a mobi-c patient has loss of motion due to bone spurs above and below c5/6 (where the mobi-c was implanted) and is having an allergic reaction to nickel.Patient is experiencing pain, muscle spasms, shocks, swelling, and losing feeling in arms and legs.The device remains implanted.
 
Additional Manufacturer Narrative
Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation: product was not returned and photos were not provided; device evaluation unable to be completed.Potential cause: root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.Dhr review : per dhr review, the part was likely conforming when it left zimvie control.Device use : this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description
 
Event or Problem Description
It was reported that a mobi-c patient has loss of motion due to bone spurs above and below c5/6 (where the mobi-c was implanted) and is having an allergic reaction to nickel.Patient is experiencing pain, muscle spasms, shocks, swelling, and losing feeling in arms and legs.Additional information received from the reporter indicates the mobile core migrated and a revision surgery was performed to remove the mobi-c device and replace it with cadaver bone and a plate.The patient's swelling in the legs and feet was gone within a few days after the mobi-c device was removed.
 
Additional Manufacturer Narrative
If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Additional Manufacturer Narrative
Additional information in b7 and h6: patient code and results.Device evaluation: product was not returned and photos were not provided; device evaluation unable to be completed.Root cause: root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The patient submitted voluntary medwatch mw5155778 for this event.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Voluntary medwatch mw5156085 was also submitted for this event.H6 additional clinical code: 4581 (for bone lesions).Additional information in h6: clinical signs.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a mobi-c patient has loss of motion due to bone spurs above and below c5/6 (where the mobi-c was implanted) and is having an allergic reaction to nickel.Patient is experiencing pain, muscle spasms, shocks, swelling, and losing feeling in arms and legs.Additional information received from the reporter indicates the mobile core migrated and a revision surgery was performed to remove the mobi-c device and replace it with cadaver bone and a plate.The patient's swelling in the legs and feet was gone within a few days after the mobi-c device was removed.The patient also reported infection, vision loss, hearing loss, memory loss, and bone lesions, although it is not clear if these new developments occurred prior to or after the device was removed.
 
Additional Manufacturer Narrative
The patient submitted a follow-up report for this event; mw5156085-1.An additional two clinical codes and a new product problem code were added with this follow-up report.The patient alleges the device was expired, however, the photographic evidence provided by the reporter shows a different part and lot number than part and the lot numbers associated with this patient.According to the dhr records for the lot that was associated with this patient, it was not expired at the time of implantation.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
IMPLANT MOBIC M ST 15X15 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
na
westminster, CO 80021
3035018506
MDR Report Key14337235
Report Number3004788213-2022-00032
Device Sequence Number17477076
Product Code MJO
UDI-Device Identifier03662663000062
UDI-Public(01)03662663000062(17)250101(10)5358337
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/01/2025
Device Catalogue NumberMB3555
Device Lot Number5358337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer09/13/2022
09/13/2022
09/13/2022
Not provided
Not provided
Not provided
Initial Report FDA Received Date05/09/2022
Supplement Report FDA Received Date10/01/2022
07/25/2023
10/30/2023
06/11/2024
07/31/2024
11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age34 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic